Hail, Frontier
- When
- July 8, 7:07 PM CST
- Where
- Frontier County, 6 mi WNW of Eustis
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.700, -100.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 8, 2:58 PM CST, 4 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CDT FRI JUL 8 2005 .DISCUSSION... MODELS IN FAIR AGREEMENT IN NEAR TERM. HANDLING OF DENNIS STILL QUESTIONABLE AND DOESNT GIVE ME GREAT CONFIDENCE IN MODELS FORM MID TERM ON. TONIGHT SIMILAR TO LAST NIGHT WITH CONVECTION TO THE WEST MOVING TO THE EAST TOWARDS CWA. HAVE RETAINED SCHC AND EXPANDED FURTHER EAST TO MATCH UP BETTER WITH GLD AND GID. SAME CONSIDERATIONS...GOOD CAP IS THE MAIN INGREDIENT AND LOSS OF INSOLATION WHICH WILL INHIBIT TRW- FROM SPREADING IN. THREAT BASICALLY OVER BY MIDNIGHT. RIDGE BUILDS IN WITH UNSTABLE ASTMOSPHERE AND TDS IN MID 50S TO MID 60S OVER THE AREA WITH STRONG CAP...ISOLD CHC EACH DAY THROUGH MONDAY. WEAK FRONT TO MOVE ACROSS THE AREA MONDAY NIGHT INTO TUESDAY WITH BEST CHANCE GOING IN A WEEK. SLIGHT COOL DOWN BUT RIDGE BUILDS QUICKLY BACK IN AND TEMPERATURES SET TO SOAR WITH BIG QUESTION DENNIS. HAVE BLENDED WITH SURROUNDING OFFICES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && POWER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT FRI JUL 8 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-090830- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 331 PM CDT FRI JUL 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT THERE IS A SLICHT CHANCE FOR AN ISOLATED THUNDERSTORM TO DEVELOP SOUTH AND WEST OF A LINE FROM MERRIMAN TO BROKEN BOW...MAINLY BEFORE MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL APPROACH THE OUTLOOK AREA MONDAY...BRINGING CHANCES FOR THUNDERSTORMS MONDAY AFTERNOON INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JMC
The North Platte radar (KLNX), 145 km away, was scanning. The volume nearest the first event began at 01:04 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451945.